75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

pulmonary embolism

6 REPLIES 6

Re: pulmonary embolism

I had a PE after my 3rd FEC and I carried on with chemo. I am on injections until the end of my chemo - another 2 tax to go and then I will be on thinners for the rest of my life. I have had PE's before and was on warfarin and this time I don't want warfarin and have requested another thinner, I hated warfarin and will try to avoid it if at all possible. I also felt really rough after the PE but it does get better on the clexane injections., I have had terrible side effects with my chemo and have almost given up totally but I have to carry on for my family's sake if not for mine,. Stay strong and hang in there, It will get better xxxx

Re: pulmonary embolism

I had a P.E after my fourth chemo.  I was in hospital for about a week and am now on blood thinning injections. I need these for about six months.  It also means that I cannot continue with chemo as the risk is too great - I have felt really worried about this, as although I found chemo awful I was committed to completing the course of six.  Everything feels a real struggle at the moment and I still feel weak from the P.E.  Would be good to have some words of encouragement.  Sharon

Re: pulmonary embolism

Hi Gill
Warfarin is fine once you get on the right dose which takes a time to get established and then it is regular blood tests.I haven't ventured out of the country since my secondary diagnosis so I can't help with that one but I am sure some one will be along to advise you. I have just had results of scan yesterday and have some progression in chest wall so it's back to chemo for me and I think it is going to be xeloda/cap so I would love to hear from you ladies that are already on it.My last chemo was Taxol and then epirubicin which I must say wasn't easy.I wish you all we'll on each of your journeys and when I get a plan in place will join in one of the threads love Macie x

Re: pulmonary embolism

Hi Maisie

thankyou for your reply, i have been diagnosed with a P.E. after chemo am so scared. I am on the injections for 6 months has being on warfarin had a big impact on  your life or is it fairly easy to get on with also does it have a huge effect on insurance when you want to go on holiday . I am just so fed up was so excited ar finishing chemo then get another huge blow . Just need some reassurance that this is doable thanks Maisie love Gill

Re: pulmonary embolism

Hi yes I had bilateral PE's in lungs after 8xTax I had to have blood thinning inj every day for 6 months and now am on warfarin for life luv Macie x

Re: pulmonary embolism

Thank God that looks like a no. A few DVTs me thinks

pulmonary embolism

has anyone been diagnosed with a P.E. during chemo